Endpoint estimates for first-order Riesz transforms associated to the Ornstein--Uhlenbeck operator
Journal article, 2012

In the setting of Euclidean space with the Gaussian measure γ , we consider all first-order Riesz transforms associated to the infinitesimal generator of the Ornstein–Uhlenbeck semigroup. These operators are known to be bounded on L p (γ) , for 1

Hardy spaces

Riesz transforms

BMO

Operator

Gaussian measure

Author

Giancarlo Mauceri

University of Genoa

Stefano Meda

University of Milano-Bicocca

Peter Sjögren

Chalmers, Mathematical Sciences

University of Gothenburg

Revista Matematica Iberoamericana

0213-2230 (ISSN)

Vol. 28 1 77-91

Subject Categories

Mathematical Analysis

DOI

10.4171/RMI/667

More information

Latest update

12/20/2019